Reviews Fexofenadine Hcl


No reviews yet.

Allegra Drug Description
ALLEGRA®
(fexofenadine hydrochloride) Tablets, ODT (orally disintegrating tablets)
and Oral Suspension
DRUG DESCRIPTION



What are the possible side effects of fexofenadine (Allegra, Allegra ODT)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking fexofenadine and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious side effects may include:

nausea, diarrhea, upset stomach;
menstrual cramps;
drowsiness, tired feeling;
headache; or
muscle or back...
Read All Potential Side Effects for Allegra »




Fexofenadine hydrochloride, the active ingredient of ALLEGRA tablets, ALLEGRA
ODT and ALLEGRA oral suspension, is a histamine H1-receptor antagonist
with the chemical name (±)-4-[1 nylmethyl)-1-piperidinyl]-butyl]- α, α-dimethylhydroxy-4-benzeneacetic
acid hydrochloride. It has the following chemical structure








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
ALLEGRA is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: croscarmellose sodium, magnesium stearate, microcrystalline cellulose, and pregelatinized starch. The aqueous tablet film coating is made from hypromellose, iron oxide blends, polyethylene glycol, povidone, silicone dioxide, and titanium dioxide.
ALLEGRA ODT is formulated for disintegration in the mouth immediately following administration. Each orally disintegrating tablet contains 30 mg fexofenadine hydrochloride and the following excipients: citric acid anhydrous, crospovidone, magnesium stearate, mannitol, methacrylate copolymer, microcrystalline cellulose, povidone K-30, sodium bicarbonate, sodium starch glycolate, aspartame, natural and artificial orange flavor, artificial cream flavor, and alcohol anhydrous; the alcohol is predominantly removed during the manufacturing process.
ALLEGRA oral suspension, a white uniform suspension, contains 6 mg fexofenadine hydrochloride per mL and the following excipients: propylene glycol, edetate disodium, propylparaben, butylparaben, xanthan gum, poloxamer 407, titanium dioxide, sodium phosphate monobasic monohydrate, sodium phosphate dibasic heptahydrate, artificial raspberry cream flavor, sucrose, xylitol and purified water.
Last reviewed on RxList: 7/31/2008




Allegra Drug Description
ALLEGRA®
(fexofenadine hydrochloride) Tablets, ODT (orally disintegrating tablets)
and Oral Suspension
DRUG DESCRIPTION



What are the possible side effects of fexofenadine (Allegra, Allegra ODT)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking fexofenadine and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious side effects may include:

nausea, diarrhea, upset stomach;
menstrual cramps;
drowsiness, tired feeling;
headache; or
muscle or back...
Read All Potential Side Effects for Allegra »




Fexofenadine hydrochloride, the active ingredient of ALLEGRA tablets, ALLEGRA
ODT and ALLEGRA oral suspension, is a histamine H1-receptor antagonist
with the chemical name (±)-4-[1 nylmethyl)-1-piperidinyl]-butyl]- α, α-dimethylhydroxy-4-benzeneacetic
acid hydrochloride. It has the following chemical structure








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
ALLEGRA is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: croscarmellose sodium, magnesium stearate, microcrystalline cellulose, and pregelatinized starch. The aqueous tablet film coating is made from hypromellose, iron oxide blends, polyethylene glycol, povidone, silicone dioxide, and titanium dioxide.
ALLEGRA ODT is formulated for disintegration in the mouth immediately following administration. Each orally disintegrating tablet contains 30 mg fexofenadine hydrochloride and the following excipients: citric acid anhydrous, crospovidone, magnesium stearate, mannitol, methacrylate copolymer, microcrystalline cellulose, povidone K-30, sodium bicarbonate, sodium starch glycolate, aspartame, natural and artificial orange flavor, artificial cream flavor, and alcohol anhydrous; the alcohol is predominantly removed during the manufacturing process.
ALLEGRA oral suspension, a white uniform suspension, contains 6 mg fexofenadine hydrochloride per mL and the following excipients: propylene glycol, edetate disodium, propylparaben, butylparaben, xanthan gum, poloxamer 407, titanium dioxide, sodium phosphate monobasic monohydrate, sodium phosphate dibasic heptahydrate, artificial raspberry cream flavor, sucrose, xylitol and purified water.
Last reviewed on RxList: 7/31/2008




Allegra Drug Description
ALLEGRA®
(fexofenadine hydrochloride) Tablets, ODT (orally disintegrating tablets)
and Oral Suspension
DRUG DESCRIPTION



What are the possible side effects of fexofenadine (Allegra, Allegra ODT)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking fexofenadine and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious side effects may include:

nausea, diarrhea, upset stomach;
menstrual cramps;
drowsiness, tired feeling;
headache; or
muscle or back...
Read All Potential Side Effects for Allegra »




Fexofenadine hydrochloride, the active ingredient of ALLEGRA tablets, ALLEGRA
ODT and ALLEGRA oral suspension, is a histamine H1-receptor antagonist
with the chemical name (±)-4-[1 nylmethyl)-1-piperidinyl]-butyl]- α, α-dimethylhydroxy-4-benzeneacetic
acid hydrochloride. It has the following chemical structure








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
ALLEGRA is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: croscarmellose sodium, magnesium stearate, microcrystalline cellulose, and pregelatinized starch. The aqueous tablet film coating is made from hypromellose, iron oxide blends, polyethylene glycol, povidone, silicone dioxide, and titanium dioxide.
ALLEGRA ODT is formulated for disintegration in the mouth immediately following administration. Each orally disintegrating tablet contains 30 mg fexofenadine hydrochloride and the following excipients: citric acid anhydrous, crospovidone, magnesium stearate, mannitol, methacrylate copolymer, microcrystalline cellulose, povidone K-30, sodium bicarbonate, sodium starch glycolate, aspartame, natural and artificial orange flavor, artificial cream flavor, and alcohol anhydrous; the alcohol is predominantly removed during the manufacturing process.
ALLEGRA oral suspension, a white uniform suspension, contains 6 mg fexofenadine hydrochloride per mL and the following excipients: propylene glycol, edetate disodium, propylparaben, butylparaben, xanthan gum, poloxamer 407, titanium dioxide, sodium phosphate monobasic monohydrate, sodium phosphate dibasic heptahydrate, artificial raspberry cream flavor, sucrose, xylitol and purified water.
Last reviewed on RxList: 7/31/2008




Allegra Drug Description
ALLEGRA®
(fexofenadine hydrochloride) Tablets, ODT (orally disintegrating tablets)
and Oral Suspension
DRUG DESCRIPTION



What are the possible side effects of fexofenadine (Allegra, Allegra ODT)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking fexofenadine and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious side effects may include:

nausea, diarrhea, upset stomach;
menstrual cramps;
drowsiness, tired feeling;
headache; or
muscle or back...
Read All Potential Side Effects for Allegra »




Fexofenadine hydrochloride, the active ingredient of ALLEGRA tablets, ALLEGRA
ODT and ALLEGRA oral suspension, is a histamine H1-receptor antagonist
with the chemical name (±)-4-[1 nylmethyl)-1-piperidinyl]-butyl]- α, α-dimethylhydroxy-4-benzeneacetic
acid hydrochloride. It has the following chemical structure








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
ALLEGRA is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: croscarmellose sodium, magnesium stearate, microcrystalline cellulose, and pregelatinized starch. The aqueous tablet film coating is made from hypromellose, iron oxide blends, polyethylene glycol, povidone, silicone dioxide, and titanium dioxide.
ALLEGRA ODT is formulated for disintegration in the mouth immediately following administration. Each orally disintegrating tablet contains 30 mg fexofenadine hydrochloride and the following excipients: citric acid anhydrous, crospovidone, magnesium stearate, mannitol, methacrylate copolymer, microcrystalline cellulose, povidone K-30, sodium bicarbonate, sodium starch glycolate, aspartame, natural and artificial orange flavor, artificial cream flavor, and alcohol anhydrous; the alcohol is predominantly removed during the manufacturing process.
ALLEGRA oral suspension, a white uniform suspension, contains 6 mg fexofenadine hydrochloride per mL and the following excipients: propylene glycol, edetate disodium, propylparaben, butylparaben, xanthan gum, poloxamer 407, titanium dioxide, sodium phosphate monobasic monohydrate, sodium phosphate dibasic heptahydrate, artificial raspberry cream flavor, sucrose, xylitol and purified water.
Last reviewed on RxList: 7/31/2008




Allegra Drug Description
ALLEGRA®
(fexofenadine hydrochloride) Tablets, ODT (orally disintegrating tablets)
and Oral Suspension
DRUG DESCRIPTION



What are the possible side effects of fexofenadine (Allegra, Allegra ODT)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking fexofenadine and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious side effects may include:

nausea, diarrhea, upset stomach;
menstrual cramps;
drowsiness, tired feeling;
headache; or
muscle or back...
Read All Potential Side Effects for Allegra »




Fexofenadine hydrochloride, the active ingredient of ALLEGRA tablets, ALLEGRA
ODT and ALLEGRA oral suspension, is a histamine H1-receptor antagonist
with the chemical name (±)-4-[1 nylmethyl)-1-piperidinyl]-butyl]- α, α-dimethylhydroxy-4-benzeneacetic
acid hydrochloride. It has the following chemical structure








The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl.
Fexofenadine hydrochloride is a white to off-white crystalline powder. It is freely soluble in methanol and ethanol, slightly soluble in chloroform and water, and insoluble in hexane. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
ALLEGRA is formulated as a tablet for oral administration. Each tablet contains 30, 60, or 180 mg fexofenadine hydrochloride (depending on the dosage strength) and the following excipients: croscarmellose sodium, magnesium stearate, microcrystalline cellulose, and pregelatinized starch. The aqueous tablet film coating is made from hypromellose, iron oxide blends, polyethylene glycol, povidone, silicone dioxide, and titanium dioxide.
ALLEGRA ODT is formulated for disintegration in the mouth immediately following administration. Each orally disintegrating tablet contains 30 mg fexofenadine hydrochloride and the following excipients: citric acid anhydrous, crospovidone, magnesium stearate, mannitol, methacrylate copolymer, microcrystalline cellulose, povidone K-30, sodium bicarbonate, sodium starch glycolate, aspartame, natural and artificial orange flavor, artificial cream flavor, and alcohol anhydrous; the alcohol is predominantly removed during the manufacturing process.
ALLEGRA oral suspension, a white uniform suspension, contains 6 mg fexofenadine hydrochloride per mL and the following excipients: propylene glycol, edetate disodium, propylparaben, butylparaben, xanthan gum, poloxamer 407, titanium dioxide, sodium phosphate monobasic monohydrate, sodium phosphate dibasic heptahydrate, artificial raspberry cream flavor, sucrose, xylitol and purified water.
Last reviewed on RxList: 7/31/2008





Other reviews about Fexofenadine Hcl on wordpress

20100113-Sinus Problems
  by FLYNN
I just read a brief weblog entry about adding seaweed to the diet: It's suppose to `cure` those persons suffering from sinusitis. At around 13:05pm, a few minutes prior […]


Perrigo Gets Generic Allegra
  by mnroush
Allegan-based Perrigo Co. (Nasdaq: PRGO) Tuesday announced that it has acquired the exclusive United States store brand rights to sell and distribute over-the-counter versions of Fexofenadine HCl 180 […]


I was dreamingof a mannamed Roger Audema
  by nifuvumxahzaka
Heights of Plants measured in inches. Another tablet eaten after lunch gave a student a complete knowledge of geography. The same act imposed a heavy fine on all […]


It shocked him back t
  by dxmmyqiphg
at Waterloo Bridge; and the bookseller said that he had none till the new edition was out. Haint interviewed Mattie Strong as reegards _her_ feelins, have ye? […]


Then, incredibly, a man in a
  by qvpxrowvhwjr
Presently from behind the royal huts appeared the great company of the Abangoma, the witchdoctorsmen to the right and women to the left. So many men in Oakland […]


23:21 But they cried, saying,
  by ujhnsyddpdutqrc
He wont interfere with us again, Im thinking. Coldstream was a very different young man, prim, formal, highly religious, and most kindhearted; he afterwards published some good zoological […]


Now, my cousins, what wil
  by aujmaffydxox
The driver wore blue serge and a soft cap with a shiny peak. He was wearing a rain hat that repelled the drops and sent them flying well […]


33:17 An horse is a vain t
  by flabhqfkoivccf
I reduce God to the attribute of nationality? To Newgate Gentle Youth replied I, to see Augustus. There were a number of fallen trees near the house and […]


Goan piss the bed to
  by roavdsyhqvp
Indeed, according to her own account, she was not aware that the twins had accompanied her. Fight, fight, fight for the soldier . But the most impolitic of […]


Wouldnt he be the type to
  by djwwdghigv
I hate a crowd, was Dans only confession of faith. Pale, his eyes blazing, the chairman of the stockexchange committee grasped hold of his chair and said in […]



Other reviews about Fexofenadine Hcl on web:

Learn about the prescription medication Allegra (Fexofenadine Hcl), drug uses, dosage, side effects, drug interactions, warnings, reviews and patient labeling. Allegra (Fexofenadine Hcl) Drug Information: Uses, Side Effects ...


Allegra is intended for the person with seasonal allergy symptoms looking to get them under control. Allegra (Fexofenadine HCl) provides allergy relief from seasonal ...


AMRI holds the patents to the intermediates and production of fexofenadine HCl along with Roussel. Since that time, it has achieved blockbuster drug status with global sales of $1 ... Fexofenadine - Wikipedia, the free encyclopedia


Fexofenadine HCl Browse eMedTV's wide range of articles related to fexofenadine hcl including topics such as generic fexofenadine, dosing with fexofenadine, and fexofenadine uses. Fexofenadine HCl


Fexofenadine HCl is an antihistamine used to relieve symptoms of seasonal allergies such as runny or itchy nose; sneezing; itchy throat; and watery, itchy, or red eyes. Side ... Fexofenadine HCl - drugstore.com. Low prices, side effects ...


Learn about the prescription medication Allegra-D (Fexofenadine HCl and Pseudoephedrine HCl), drug uses, dosage, side effects, drug interactions, warnings, reviews and patient ... Allegra-D (Fexofenadine HCl and Pseudoephedrine HCl) Drug ...


Maplewood Trading Pvt Ltd - Manufacturers, suppliers and exporters of fexofenadine hcl tabs, fexofenadine tablets, fexofenadine hydrochloride tablets, fexofenadine ... Fexofenadine Tablets,Fexofenadine HCL Tabets,Fexofenadine ...


Generic Fexofenadine HCl is a cheaper version of Allegra. Fexofenadine hydrochloride is also called generic Allegra... Generic Fexofenadine HCl, Generic Allegra


Fexofenadine Hcl Manufacturers & Fexofenadine Hcl Suppliers Directory - Find a Fexofenadine Hcl Manufacturer and Supplier. Choose quality Fexofenadine Hcl Manufacturers, Suppliers ... Fexofenadine Hcl-Fexofenadine Hcl Manufacturers, Suppliers and ...


ALLEGRA-D ® 24 HOUR . Prescribing Information (fexofenadine HCl 180 mg and pseudoephedrine . HCl 240 mg) Extended-Release Tablets . Rx only ALLEGRA-D®24HOUR(fexofenadine HCl 180 mg andpseudoephedrine HCl ...





Featured Reviews

Reviews Nexavar

Nexavar Drug Description NEXAVAR® (sorafenib) tablets 200 mg DRUG DESCRIPTION What are the possible side effects of sorafenib (Nexavar)? Stop using sorafenib and get emergency medical help if you have any of these signs of an...
Read More  |  Review This
Reviews Cystagon

Cystagon Drug Description CYSTAGON® (cysteamine bitartrate capsules) 50 mg and 150 mg DRUG DESCRIPTION What are the possible side effects of cysteamine (Cystagon)? Get emergency medical help if your child has any of these signs...
Read More  |  Review This
Reviews NegGram Caplets

NegGram Caplets Drug Description NegGram® (nalidixic acid, USP) Caplets To reduce the development of drug-resistant bacteria and maintain the effectiveness of NegGram (nalidixic acid, USP) and other antibacterial drugs, NegGram should...
Read More  |  Review This
Reviews Salagen

Salagen Drug Description SALAGEN® (pilocarpine hydrochloride) Tablets DRUG DESCRIPTION What are the possible side effects of pilocarpine (Salagen)? Stop taking pilocarpine and seek emergency medical attention if you experience...
Read More  |  Review This
Reviews Vosol Hc Otic

Vosol Hc Otic Drug Description Hydrocortisone 1% and Acetic Acid 2% Otic Solution (Hydrocortisone and Acetic Acid Otic Solution, USP) Rx only DRUG DESCRIPTION Hydrocortisone and Acetic Acid Otic Solution, USP contains Hydrocortisone...
Read More  |  Review This
Recent News
59sec - the BEST lead management system around!
We tested 59sec - THE lead management system and we love it. 59sec helps small and medium companies to answer leads in maximum 59 seconds. Why...
MOVEorPAY - our favorite facebook app
We do love MOVEorPAY motivational facebook app, because it is very cool and useful. It makes you finish stuff that you know are good for you, but from various reasons, you never do...
ReviewsAZ is almost ready to be officially launched
yes, we have just a few loose ends to tie and we are ready to go :) meanwhile, I am putting some reviews on the site, so people will not get an empty site at the launch....